Show simple item record

dc.contributor.authorCardwell, Matthewen_US
dc.contributor.authorYe, Zhuanen_US
dc.date.accessioned2018-01-09T20:41:37Z
dc.date.available2018-01-09T20:41:37Z
dc.date.issued2013-10-01
dc.identifier.citationCardwell, M., & Ye, Z. (2013). Value Distribution of L-Functions with Rational Moving Targets. Advances in Pure Mathematics, 3(9), 719-723. doi:doi: 10.4236/apm.2013.39098en_US
dc.identifier.urihttp://dx.doi.org/10.4236/apm.2013.39098
dc.identifier.urihttp://commons.lib.niu.edu/handle/10843/17849
dc.description.abstractWe prove some value-distribution results for a class of L-functions with rational moving targets. The class contains Selberg class, as well as the Riemann-zeta function.en_US
dc.description.sponsorshipThis article is made openly accessible in part by an award from the Northern Illinois University Libraries’ Open Access Publishing Fund.en_US
dc.language.isoen_USen_US
dc.publisherSCIRPen_US
dc.rightsCopyright © 2013 Matthew Cardwell, Zhuan Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. In accordance of the Creative Commons Attribution License all Copyrights © 2013 are reserved for SCIRP and the owner of the intellectual property Matthew Cardwell, Zhuan Ye. All Copyright © 2013 are guarded by law and by SCIRP as a guardian.en_US
dc.subjectValue Distributionen_US
dc.subjectMoving Targeten_US
dc.subjectL-Functionen_US
dc.subjectSelberg Classen_US
dc.titleValue Distribution of L-Functions with Rational Moving Targetsen_US
dc.type.genreArticleen_US
dc.typeTexten_US
dc.contributor.departmentDepartment of Mathematical Sciencesen_US
dc.rights.statementIn Copyrighten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record